# SDR AALA202204055584

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A300*
- Aircraft serial: 1350
- Aircraft time: 66,527 hours, 30,252 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT 85 KNOTS DUE TO ENGINE #2 COMPRESSOR VANE FAULT. SAFELY RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
